| Model Number |
K273 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker system is approved for magnetic resonance imaging (mri).However, it was noted that they performed an mri.Post-mri the technician indicates that the old leads fraying and the wires are poking through the insulation.The patient was referred to their clinic due to the statements mentioned.No adverse patient effects were reported related to the off-label use.Subsequently, a revision procedure was performed and the pacemaker was explanted and one part of one of the lead was surgically abandoned.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Impedance testing, pacing and sensing were completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.